# SDR AALA202208240741

- Difficulty date: August 21, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 6,695 hours, 1,820 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 69973101
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED SLIDE REPLACEMENT MAINTENANCE REMOVED THE L3 ESCAPE SLIDE PER TASK CARD 26L00025012 AND COULD NOT COMPLETE THE TASK DUE TO THE NEW SLIDE BEING DEFECTIVE. THE NEW SLIDE WAS RETURNED TO STORES AS BAD FROM STOCK TO BE SENT OUT FOR REPAIR. MAINTENANCE RE-INSTALLED THE ORIGINAL SLIDE.
